# SDR P5CA2010031001623

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 40,426 hours, 6,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PARKING OPERATION THE LEFT WINGLET MADE CONTACT WITH THE LEFT WINGLET OF AIRCRAFT N450PA.  THE LEFT WINGLET WAS REMOVED IAW CDL 57-28-1 AND AMM 57-28-01.  NO FURTHER DAMAGE WAS NOTED.
